# SDR AWXA9500272

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seq Rod
- Condition: Loose
- Location: Rt Te Flaps
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 700 - LAS-PHX - ON TAKEOFF, AIRCRAFT ENCOUNTERED WAKE TURBULENCE AND DEVELOPED VERY STRONG VIBRATIONS WITH FLAPS EXTENDED.  AIRCRAFT RETURNED TO LAS WITHOUT FURTHER INCIDENT.  MX INSPECTED FLIGHT CONTROLS AND FOUND THE RT OUTBOARD AFT FLAP SEQUENCING ROD JAM NUT LOOSE.  MX TIGHTENED AND SAFETIED NUT.  AIRCRAFT RELEASED FOR FURTHER SERVICE.  (W)
